# SDR AALA20090504TUL02

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 58,245 hours, 20,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM HAS CORROSION AT STATION 1640 RIGHT BODY LINE 42 TO LEFT BODY LINE 17.  REMOVED AND REPLACED FLOORBEAM UPPER CHORD RIGHT BODY LINE 42 TO LEFT BODY LINE 17 PER SRM 53-00-51-2R.
